# SDR DALA2024041104296

- Difficulty date: April 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,142 hours, 28,859 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0285655) RH #1 WINDSHIELD FRAME OUTBOARD UPPER CORNER IS CRACKED. COMPLIED WITH ER/A 617158-14.
